IJPAM: Volume 61, No. 2 (2010)

KAEHLER MANIFOLDS WITH THE RICCI TENSOR
SATISFYING CERTAIN CONDITIONS

Yoshio Matsuyama
Department of Mathematics
Chuo University
1-13-27 Kasuga, Bunkyo-ku, Tokyo, 112-8551, JAPAN
e-mail: [email protected]


Abstract.The purpose of the present paper is to prove that the Ricci tensor of a Kaehler manifold with the cyclic parallel Ricci tensor is parallel.

Received: March 8, 2010

AMS Subject Classification: 53C40, 53B25

Key Words and Phrases: Kaehler maniolds, nearly parallel Ricci tensor, cyclic parallel Ricci tensor

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 61
Issue: 2